MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY LEGACY 3 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY LEGACY 3 IMPLANT; DENTAL IMPLANT
Catalog Number 855211U
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), implant failed to integrate.No patient injury was reported.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.

Brand Name
SIMPLY LEGACY 3 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8977958
Report Number3001617766-2019-02131
Device Sequence Number16967868
Product Code DZE
UDI-Device Identifier10841307107910
UDI-Public10841307107910
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2024
Device Catalogue Number855211U
Device Lot Number133621
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2019
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;